Rapidly converging numerical algorithms for models of population dynamics

Fabio A. Milner, Guglielno Rabbiolo

Research output: Contribution to journalArticlepeer-review

36 Scopus citations

Abstract

We propose algorithms for the approximation of the age distributions of populations modeled by the McKendrick-von Foerster and the Gurtin-MacCamy systems both in one- and two-sex versions. For the one-sex model methods of second and fourth order are proposed. For the two-sex model a second order method is described. In each case the convergence is demonstrated. Several numerical examples are given.

Original languageEnglish (US)
Pages (from-to)733-753
Number of pages21
JournalJournal Of Mathematical Biology
Volume30
Issue number7
DOIs
StatePublished - Aug 1992
Externally publishedYes

Keywords

  • Finite difference methods
  • Numerical methods
  • Population dynamics

ASJC Scopus subject areas

  • Modeling and Simulation
  • Agricultural and Biological Sciences (miscellaneous)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Rapidly converging numerical algorithms for models of population dynamics'. Together they form a unique fingerprint.

Cite this